| Model Number |
AVEA |
| Medical Device Problem Code |
Display Difficult to Read (1181)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determine yet.
Event or Problem Description
The customer reported that the avea has an open cracks around perimeter.The display is very dim it is almost unreadable.There is no patient involvement with this event.